ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7FR X 20CM; CATHETER,INTRAVASCULAR,THERAP
Back to Search Results |
| Catalog Number |
CV-25703-E |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "intensivist on duty, doctor proceeds to perform the insertion, puncture the patient is evidence return and progress of the guide and at the time of to take out the guide, it is evident that the coating of the guide, causing difficulty in the removal of it, generating pain to the patient and subsequent complications, it is ac hieved remove the guidewire and advance catheter, but it is not evidence return, the catheter is found dysfunctional, lumens are tested but not he gets no return, for this reason the doctor in turn, he removes a catheter and decides to place another one." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00433.
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "intensivist on duty, doctor proceeds to perform the insertion, puncture the patient is evidence return and progress of the guide and at the time of to take out the guide, it is evident that the coating of the guide, causing difficulty in the removal of it, generating pain to the patient and subsequent complications, it is ac hieved remove the guidewire and advance catheter, but it is not evidence return, the catheter is found dysfunctional, lumens are tested but not he gets no return, for this reason the doctor in turn, he removes a catheter and decides to place another one." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00433 and 3006425876-2025-00447.